Prehomogeneous vector spaces and field extensions.
Inventiones mathematicae, Tome 110 (1992) no. 2, pp. 283-314
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
orbits of prehomogeneous vector spaces, isomorphism classes of Galois extensions, infinite field, splitting fields, separable extensions
@article{IM_1992__110_2_144052,
author = {David J. Wright and Akihiko Yukie},
title = {Prehomogeneous vector spaces and field extensions.},
journal = {Inventiones mathematicae},
pages = {283--314},
year = {1992},
volume = {110},
number = {2},
zbl = {0803.12004},
url = {http://geodesic.mathdoc.fr/item/IM_1992__110_2_144052/}
}
David J. Wright; Akihiko Yukie. Prehomogeneous vector spaces and field extensions.. Inventiones mathematicae, Tome 110 (1992) no. 2, pp. 283-314. http://geodesic.mathdoc.fr/item/IM_1992__110_2_144052/